View Full Version : Who experienced medication induced mental disorders?


C15H25N3O
09-28-16, 05:32 PM
I experienced an anxiety disorder over 13 years after taking lexapro SSRI for 1.5 years.

What happened to you?

Lunacie
09-28-16, 06:27 PM
Are you saying that you think the SSRI caused the anxiety 13 years after you stopped taking it?

I find it hard to believe a medication could have that kind of effect so long after it's out of the body.

C15H25N3O
09-28-16, 06:48 PM
No. It was induced while I took SSRI and I got rid off it 13 years later.
SSRI made my ADHD worse and wasted 13 years of my life.

Someone else reported in another thread of a strattera-induced mental constipation.

This summer I was told about a strattera-induced thinking disability after trying strattera only one month.

Lunacie
09-28-16, 07:36 PM
No. It was induced while I took SSRI and I got rid off it 13 years later.
SSRI made my ADHD worse and wasted 13 years of my life.

Someone else reported in another thread of a strattera-induced mental constipation.

This summer I was told about a strattera-induced thinking disability after trying strattera only one month.

Were you on any meds for the adhd, or only taking the SSRI?

How did you get rid of the anxiety after so many years?

Everyone is different. Strattera works for some but not everyone.

As far as I know, I'm the only one who's reported a severe allergic reaction to a beta blocker (propranolol). Guess I really am weird. ;)

Pilgrim
09-28-16, 08:14 PM
I developed a healthy amount of anxiety from not being on Dex. SSRI's just turned me into a Zombie.

C15H25N3O
09-29-16, 05:04 AM
I have the suspicion that pure reuptake inhibitors immobilize, change and dysbalance our
neuro-chemics a lot which can help but also has a huge potential to make fatal results.

Releasing meds are usually labeled with stigma and fatalism or simply prohibited or avoided to be
prescribed while the withdrawal of a releasing but potentially addictive substance is easier to handle
than an neuro-chemical inhibition.

13 years ago I believed in the doc prescribing me SSRI to heal my burn-out without being diagnosed ADHD.

It worked unusual like a euphoric "happy pill drug" from day one why I thought this med is good.
After a while the effect was over and my natural neuro-chemics were dramatical inhibited and changed.

I could not get off SSRI cold turkey and it took me a half year to reduce it while experiencing
the first time of my life what heavy depressions mean. The burn-out did not make me depressive
but ADHD and autism worse why I should have been treated with amphetamines instead of SSRI.

The withdrawal took me half a year to reduce the dosage to not daily taken crumbs of the pill
and after stopping it completely I experienced 3 months of heavy depressions and heavy sleepiness.

SSRI changed my neuro-chemics and metabolism and stabilized a personality-change making me,
a guy usually enjoying adrenaline and seeking risky challenges and dangers as ADHD self-therapy,
anxious and simply unable to enjoy life.

The SSRI inhibition mechanism also induced a 5 years lasting sexual dysfunction and had bad effects
on my metabolism resulting in gaining 50-30 kg of bodyweight.

I got rid off the anxious disorder experimenting with medical cannabinoids and amphetamines
while experiencing a ritalin-flashback more than half a year after being off ritalin. Anxiety dropped off
with a strong recognizable neuro-chemical change inducing self-consciousness and a mental state
I forgot for 13 years.

It could make me depressive to realize I have lost 13 years of my life like a bursting soap bubble
but I am stabilized by the happiness to be back to my personality!

SSRI were a real bad trip while the potential of bad live changing effects are associated to psychedelic drugs.

I am sure there are more guys who experienced or did not yet realize fatal results induced by prescribing
the wrong meds while some of us tried out so many different meds.

In my opinion prescribing wrong meds is not "mental safer" than abusing them.

sarahsweets
09-29-16, 05:53 AM
Are you sure the years of issues you experienced were because of Lexapro and nothing else?
I personally would have hired a lawyer and sued them because Ive never heard of something so strange affecting someone for so long.

Unmanagable
09-29-16, 09:41 AM
I had so much going on at the time(s) of my (mis)diagnoses, and had been prescribed so many different anti-depressants, along with xanax and ambien, (which I later discovered it was being prescribed at what had been determined to be twice the safe dosage for women (10mg) - but was never notified by my doc or pharmacist) and then later vyvanse and adderall, that I'm not real sure exactly which one(s) created my hell(s) on earth, but they damn sure lessened the quality of my life in big ways. I'm grateful to still be around.

If any of us ever have the capacity, and the money, along with the sound support to hire lawyers, organize a case, and withstand the lengthy processes involved in all of that, we may one day reap a monetary reward or two for all the unnecessary suffering and hellish experiences. Until then, we'll just likely remain statistics and guinea pigs.

Lunacie
09-29-16, 12:16 PM
I've been taking a SSRI (sertraline) for more than 5 years and it has been so great for my anxiety.

But although your reaction sounds odd to me, I'm sure my allergic reaction sounds odd to the thousands of people who take propranolol with no problem.

There are some not-so-good doctors out there and we need to know we have the power to fire them.

C15H25N3O
09-29-16, 12:47 PM
Why does my reaction sound odd?

I did not start this thread to question my experience but to make a space for medication induced disorders and negative personality changes.

I obviously did not have a serotonin problem why SSRI felt like a happypill and I did not know what depressions mean before withdrawal of SSRI.

Hiring a lawyer is hopeless because you accept side-effects and overtake responsibility after reading the guidelines. lol

There is a lot of suffering induced by different meds but bad user experiences are not shared because there is too much believe in state of science

but our odd health history can be evidence of the opposite.

Lunacie
09-29-16, 01:08 PM
I think like my reaction, yours is also odd, or not the norm.

I think that's why we don't see a lot of posts here ccomplaining about such reactions, because they are not very common.

Your opinion may be different.

Clearly our reactions to cannibis are different, as I am allergic to that as well.

C15H25N3O
09-29-16, 01:56 PM
To be honest I met a lot of people in real life who tried SSRI. No one was happy about the way SSRI affects personality and many suffered a personality change after their intake.

My intention is wether to demonize nor to praise substances but to have a open discussion about medication induced mental disorders.

Subjective user experience is gold compared to worthless medication guidelines.

Lunacie
09-29-16, 02:00 PM
To be honest I met a lot of people in real life who tried SSRI. No one was happy about the way SSRI affects personality and many suffered a personality change after their intake.

My intention is wether to demonize nor to praise substances but to have a open discussion about medication induced mental disorders.

Subjective user experience is gold compared to worthless medication guidelines.

I've heard from several people who feel SSRI's are helpful.

Subjective user experiences on this forum have generally been good.

That doesn't devalue your experience. Even if you were the only one in the world who had a bad reaction, it was bad for you.

C15H25N3O
09-29-16, 02:28 PM
I had so much going on at the time(s) of my (mis)diagnoses, and had been prescribed so many different anti-depressants, along with xanax and ambien, (which I later discovered it was being prescribed at what had been determined to be twice the safe dosage for women (10mg) - but was never notified by my doc or pharmacist) and then later vyvanse and adderall, that I'm not real sure exactly which one(s) created my hell(s) on earth, but they damn sure lessened the quality of my life in big ways. I'm grateful to still be around.


Thanks for sharing. Sounds like I am not alone out there!

sarahsweets
09-29-16, 02:34 PM
I dislike SSRI's but have been saved by SNRI's.

midnightstar
09-29-16, 02:35 PM
For me, the medications I was put on (an antidepressant and an antipsychotic) they started off working but when the doctors starting swapping the antidepressant round, as well as the antidepessants not doing their job the antipsychotic stopped working and nothing the doctors did got either medication working again so I ended up off all medications and now just take herbal tablets when needed (cause my brain's not yet worked out how to get past the herbal tablets, particularly as I take them only when I really need them)